教师队伍

张玉香

2019-06-02 23:51

张玉香

  • 职称:

  • 讲师

  • 院系:

  • 数学系

  • 电子邮箱:

  • yx.zhang@tju.edu.cn

  • 办公地点:

  • 北洋园校区32教402-403

undefined

研究方向

微分方程与动力系统;生物数学

教育背景

2006.07 聊城大学 学士    
2009.07 南开大学  硕士    
2012.12 纽芬兰纪念大学 博士

工作经历

2013.01-2014.12 渥太华大学数学与统计系   博士后    
2015.04-今 天津大学数学学院 讲师    
 

教学工作

开设课程    
本科生课程     《复变函数》 、《高等数学》
 

科研工作

基金项目     身份
2018-2020 几类周期反应扩散方程空间动力学研究(青年基金) 主持人

主要荣誉

学术兼职

其它

发表论文

  •    

    1.Xiaoyan Zhang and Yuxiang Zhang, Spatial dynamics of a reaction-diffusion cholera model with spatial heterogeneity, Disc. Cont. Dyn. Syst. B, 23(2018), 2625-2640.

  •    

    2.Frederic Guichard, Yuxiang Zhang and Frithjof Lutscher, The emergence of phase asynchrony and frequency modulation, https://doi.org/10.1007/s12080-018-0398-8

  •    

    3.Yuxiang Zhang, Frithjof Lutscher and Frederic Guichard, How robust is dispersal-induced spatial synchrony? Chaos , 25(2015), 1158-1169.

  •    

    4.Yuxiang Zhang, Frithjof Lutscher and Frederic Guichard, The effect of Predator Avoidance and Travel Time Delay on the Stability of Predator-prey Metacommunities, Theoretical Ecology, 5(2015), 1-11.

  •    

    5.Yuxiang Zhang and Xiao-Qiang Zhao, A Reaction-diffusion Lyme Disease Model with Seasonality, SIAM J. Appl. Math, 73 (2013), 2077-2099.

  •    

    6.Yuxiang Zhang and Xiao-Qiang Zhao, Spatial Dynamics of A Reaction-diffusion Model with Distributed Delay, Mathematical Modeling of Natural Phenomena, 8 (2013), 60-77.

  •    

    7.Yuxiang Zhang and Xiao-Qiang Zhao, Bistable Traveling Waves for A Reaction and Diffusion Model with Seasonal Succession, Nonlinearity, 26 (2013), 691-709.

  •    

    8.Yuxiang Zhang and Xiao-Qiang Zhao, Bistable Traveling Waves in Competitive Recursion Systems, J. Diff.  Eqns., 252 (2012), 2630-2647.

  •    

    9.Yuxiang Zhang and Shiwang Ma, Some Existence Results on Periodic and Subharmonic Solutions of Ordinary  p-Laplacian Systems, Disc. Cont. Dyn. Syst. B, 12 (2009), 251-260.

  •    

    10.Shiwang Ma and Yuxiang Zhang, Existence of Infinitely Many Periodic Solutions for Ordinary p-Laplacian System, J. Math. Anal. Appl., 351 (2009) 469-479.


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn